RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Issue 3  


Convergence and divergence systems
V. F. Gaposhkin
253
Some estimates of the rate of summability of orthogonal series by linear means
A. V. Efimov
261
A generalization of a theorem of M. Riesz to the case of functions of several variables
L. V. Zhizhiashvili
269
On a property of $N$-functions
D. V. Salekhov
281
Approximation of differentiable functions by partial sums of their Fourier series
S. A. Telyakovskii
291
Sufficient conditions that the minimum and maximum of partial differential operators should coincide and that their spectra should be discrete
M. G. Gimadislamov
301
The convergence of a new iteration process for the solution of nonlinear functional equations in Banach space
D. K. Lika
313
Nonsymmetrical distance between probability distributions, entropy and the theorem of Pythagoras
N. N. Chentsov
323
On zeta functions of fields of algebraic numbers
B. Z. Moroz
333
On a certain class of transcendental numbers
A. A. Shmelev
341
On subgroups of Demushkin groups
I. V. Andozhskii
349
Isomorphisms of free decompositions of $\Gamma$-operator groups with a regular group of operators $\Gamma$
V. A. Artamonov
355
On the existence of stably nilpotent subgroups in locally nilpotent groups
D. I. Zaitsev
361
On minimal universal trees
M. K. Gol'dberg, É. M. Livshits
371
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019